Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Minor damage in liver, psoriasis,erection problem - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hi my SGPT test results shows 76 and SGOT is 37.1.what does that mean?
Doctor :   Hello.
User :   hi
Doctor :   It means minor damage to the liver.
Doctor :   are you on any medication?
User :   yaa I am taking drugs for psorasis
User :   folitrax 2.5 mg twice in week
Doctor :   Which medication?
User :   and acrotac 25mg daily once dose.
Doctor :   Ok.
Doctor :   Do you smoke or consume alcohol?
User :   I smoke two or 3 cig in day
User :   alocohol once in months type.
Doctor :   Ok.
Doctor :   How much of alcohol?
User :   three pegs of beer
User :   I dont take wine or whysky
Doctor :   Ok.
User :   Is there any worry for this damage. is there any preacaution to be taken
Doctor :   The increased enzyme probably is due to the medication.
User :   is there any concern for this?
Doctor :   No.
Doctor :   Just let the doctor know about it.
User :   any precaution to be taken immediately..
Doctor :   No.
User :   I am 32 years of age and suffering frm skin diseas psoarasis .. very low level..
User :   one more suggestion is needed about some personal problem..
Doctor :   yes.
User :   I am in finance and having hectic job
Doctor :   Ok.
User :   i am facing some disorder while doing intercourse
Doctor :   Since when?
User :   since last six or seven months..
User :   basically difficult to get into action
Doctor :   give me your age?
User :   its 32 years
Doctor :   Ok.
User :   married since last 8 years
Doctor :   Are you able to get proper erection?
User :   having two kids one is 6 year and other one is 2 years
User :   erection I am getting
Doctor :   Ok.
User :   but object does not get hardened as before.
Doctor :   Ok.
User :   is there any solution available for this...
Doctor :   Yes.
Doctor :   Most of the case it is due to mental stress.
Doctor :   You can contact a sexologist.
User :   is there any need or yoga or meditation may help
Doctor :   yoga will help.
User :   thank you very much...
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor